NATIONAL BUREAU OF ECONOMIC RESEARCH
NATIONAL BUREAU OF ECONOMIC RESEARCH

Keynesian Balance of Payments Models: Comment

Willem H. Buiter, Jonathan Eaton

NBER Reprint No. 225
Issued in December 1981
NBER Program(s):   ITI   IFM

No abstract is available for this paper

This paper is not currently available on-line.
Unfortunately, this reprint is not available on line. Please consult the journal where it was published.

Machine-readable bibliographic record - MARC, RIS, BibTeX

Published: Buiter, Willem H. and Eaton, Jonathan. "Keynesian Balance of Payments Models: Comment." The American Economic Review, Vol. 71, No. 4, (September 1981) , pp. 784-795.

 
Publications
Activities
Meetings
Data
People
About

Support
National Bureau of Economic Research, 1050 Massachusetts Ave., Cambridge, MA 02138; 617-868-3900; email: info@nber.org

Contact Us